# SDR DLM88011472

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 33,740 hours, 27,052 cycles
- Engine: Pwa JT8D219
- Engine time: 25,692 hours, 20,414 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726087
- Condition: Making Metal
- Location: Nr 1
- Part time: 25,692 hours, 20,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG OIL STRAINER CLOG MSG IN FLIGHT PROCEEDED BY VIBRATION IN AIRCRAFT.  SHUTDOWN ENGINE PER POM.  ALL ENGINE INDICATIONS WERE NORMAL FOR CLIMB POWER.  FOUND METAL IN ENG OIL FILTER.  REPLACED ENGINE.
